http://dx.doi.org/10.4064/aa126-2-2">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

The simultaneous Pell equations y2−Dz2=1 and x2−2Dz2=1

Language

English

Keywords

Diophantine equation, Simultaneous pell equation

Publication Date

2007

Source Publication Title

Acta Arithmetica

Volume

126

Issue

2

Start Page

115

End Page

123

Publisher

Polskiej Akademii Nauk, Instytut Matematyczny

ISSN (print)

00651036

ISSN (electronic)

17306264

This document is currently not available here.

Share

COinS